# SDR YENA2024120201519

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 72,661 hours, 26,086 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Rh Owwe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#652, MCO-BOS. OWWE EMER EXIT SIGN LIGHT ARE INOP; RELAMPED RH OWWE EMER EXIT LIGHT IAW AMM 33-51-16. OPS CHECK GOOD.'
